Nurofen For Children Double Strength Ibuprofen Orange 100ml
is a anti-inflammatory oral suspension that provides 200mg/5ml of ibuprofen to relieve fever and pain.
Directions for Use:
Please carefully read enclosed leaflet before use.
- 100ml oral suspension.
- Double Strength - 200mg/5ml ibuprofen.
- For children aged 7-12 years old that weigh more than 20kg.
- Reduces temperature.
- Relieves symptoms of cold & flu.
- Provides relief from rheumatic or muscular pain, headache, and dental pain.
- Orange flavour.
- Sugar and colour free.
- Dosage spoon included.
For oral, short term use only.
Shake bottle well before use. Use the spoon included to measure the appropriate dose. Doses should be given every 6-8 hours. Leave at least 4 hours between doses.
If symptoms persist after 3 days or worsen consult your doctor.
Suitable for children aged 7-12 years old that weigh more than 20kg.
7-9 Years Old: 1x5ml dose upto 3 times within 24 hours.
10-12 Years Old: 1x7.5ml dose upto 3 times within 24 hours.
Do not give if your child:
- Do not exceed stated dose on packaging.
- Not suitable for children under 7 years old OR under 20kg.
- For short term use only.
- After opening use within 3 months.
- Keep all medicines out of reach and sight of children.
Consult your doctor or pharmacist before use if your child:
- Is allergic to ibuprofen or any other listed ingredient, aspirin, or other related painkillers.
- Is taking other NSAID painkiller, or aspirin with a daily dose above 75mg.
- Has (or had 2 or more episodes of) a stomach ulcer, perforation, or bleeding.
- Has ever suffered from shortness of breath, astha, a runny nose, swelling or their face and/or hands, or hives after using aspirin or other similar painkillers (NSAIDs).
- Has ever had a gastrointestinal bleeding or perforation, related to previous use of NSAIDs.
- Has severe liver or severe kidney failure.
- Has severe heart failure.
- Has bleeding of the brain (cerebrovascular bleeding) or other active bleeding.
- Has unclarified blood formation disturbances.
- Has severe dehydration (caused by vomiting, diarrhea, or insufficient fluid intake).
- Has a fructose intolerance.
- Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart liver, kidney, or bowel problems or are dehydrated.
- Has chicken pox.
Each 5ml of suspension contains 200mg of Ibuprofen.
Also contains Maltitol Liquid, Sodium, and Wheat Starch.